Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 149, NWS Shreveport, LA

July 23, 20149 counties in Texas; Little River County, Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at Jul 23, 2014, 5:47 PM CDT for 9 counties in Texas; Little River County, Arkansas. It was in force for 58 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2014, 5:47 PM CDT (22:47 UTC)
Expired
Jul 23, 2014, 6:45 PM CDT
In force
58 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Little River County, AR, Bowie County, TX, Camp County, TX, Cass County, TX, Franklin County, TX, Marion County, TX, Morris County, TX, Red River County, TX, Titus County, TX, Upshur County, TX

The radar

The Shreveport radar (KSHV), 93 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 5:48 PM CDTTSTM WND DMGHooks, TXTREES DOWN HOOKS AND TEXARKANA
Jul 23, 5:59 PM CDTTSTM WND DMGClarksville, TXPOWER LINES DOWN
Jul 23, 6:15 PM CDTTSTM WND DMG2 W Texarkana, TXPOWER LINES DOWN HWY 2148 AND HWY 59
Jul 23, 6:15 PM CDTTSTM WND DMGDaingerfield, TXTREES AND POWER LINES DOWN NAPLES... OMAHA... JENKINS... DAINGERFIELD AREAS
Jul 23, 6:30 PM CDTTSTM WND DMGMount Pleasant, TXTREES DOWN
Jul 23, 6:30 PM CDTTSTM WND DMGMount Vernon, TXTREES AND POWER LINES DOWN COUNTY WIDE
Jul 23, 6:30 PM CDTTSTM WND DMGPittsburg, TXTIN ROOF DAMAGE LOOP 179 AND HWY 271... TREES DOWN ALL OVER COUNTY
Jul 23, 6:36 PM CDTTSTM WND DMGDaingerfield, TXTREES AND POWER LINES DOWN COUNTY WIDE
Jul 23, 6:36 PM CDTTSTM WND DMGDouglassville, TXTREES DOWN COUNTY WIDE IN CASS COUNTY
Jul 23, 6:48 PM CDTTSTM WND DMGJefferson, TXTREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 4:04 PM CDTSevere Thunderstorm WatchSPC5 hr
Jul 23, 12:59 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 10.8 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2014-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 397 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2014-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
397 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1049 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

416 
WUUS54 KSHV 232247
SVRSHV
ARC081-TXC037-063-067-159-315-343-387-449-459-232345-
/O.NEW.KSHV.SV.W.0149.140723T2247Z-140723T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
547 PM CDT WED JUL 23 2014

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOWIE COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITIES OF...WAKE VILLAGE...TEXARKANA...SIMMS...
  NEW BOSTON...
  CAMP COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITIES OF...PITTSBURG...LEESBURG...
  CASS COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF ATLANTA...
  FRANKLIN COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF HAGANSPORT...
  MARION COUNTY IN NORTHEAST TEXAS...
  MORRIS COUNTY IN NORTHEAST TEXAS...
  RED RIVER COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITIES OF...CLARKSVILLE...BOXELDER...
  TITUS COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF MOUNT PLEASANT...
  NORTHEASTERN UPSHUR COUNTY IN NORTHEAST TEXAS...
  SOUTHERN LITTLE RIVER COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITY OF ASHDOWN...

* UNTIL 645 PM CDT

* AT 547 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 65 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 7 MILES NORTHWEST OF BAGWELL TO US 259 AND I 30 INTERSECTION
  TO TEXARKANA...OR ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST OF
  CLARKSVILLE TO 12 MILES SOUTHEAST OF BOXELDER TO TEXARKANA...AND
  MOVING SOUTH AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  REDWATER...MAUD...NAPLES...WILKERSON...OMAHA...ROCKY BRANCH...
  BOGATA...COOKVILLE...QUEEN CITY...DAINGERFIELD...HUGHES SPRINGS...
  CASON...LINDEN...JENKINS...BIVINS...LONE STAR...KILDARE...MCLEOD...
  CEDAR SPRINGS...LODI...ORE CITY...MOUNT VERNON...BEREA...
  SMITHLAND...SCROGGINS...PURLEY...NEWSOME AND JEFFERSON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND 
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY 
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
MCCURTAIN COUNTY OKLAHOMA AS WELL AS SOUTHWEST ARKANSAS. THIS IS AN 
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 3357 9472 3377 9406 3270 9404 3270 9411
      3271 9412 3271 9409 3274 9414 3270 9417
      3270 9423 3275 9427 3270 9436 3270 9452
      3279 9470 3269 9471 3293 9515 3300 9515
      3296 9518 3300 9529 3386 9532 3391 9528
TIME...MOT...LOC 2245Z 356DEG 34KT 3372 9527 3332 9476
          3341 9404

$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:40 PM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, Jul 23, 3:40 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
340 PM CDT WED JUL 23 2014

.DISCUSSION...
SVR MCS ONGOING THIS AFTERNOON ACROSS ERN OK/WRN AND CNTRL
AR...WITH THE CNTRL AR CONVECTION EXPECTED TO MERGE INTO THE BOW
ECHO RIDING S ALONG THE OK/AR LINE. SBCAPES ARE VERY UNSTABLE THIS
AFTERNOON...WITH 4500-5000+ J/KG NOTED JUST S OF THIS
COMPLEX...WHERE STRONG HEATING AND LOW LEVEL MOISTURE POOLING
ALONG/JUST AHEAD OF A SFC TROUGH WHICH HAS BEEN CONVECTIVELY
REINFORCED OVER NRN/ERN OK INTO CNTRL AR. HAVE NOTICED A TREND OF
INCREASING INSTABILITY S OF THE RED RIVER ACROSS EXTREME NE TX/SW
AR...THUS HAVE ADDED SVR MENTION INTO THE FORECAST THIS EVENING AS
THIS MCS CONTINUES SWD BEFORE GRADUALLY WEAKENING WITH THE LOSS OF
HEATING. HOWEVER...ITS FORWARD MOMENTUM MAY KEEP THIS LINE
STRONG/POSSIBLY SVR PERHAPS AS FAR S AS I-30...IF NOT EVEN FARTHER
S TOWARDS TYR/GGG BEFORE DISSIPATING. THE HRRR INITIALIZED WELL
THIS MORNING ON THE SE KS CONVECTION AND REMAINS CONSISTENT
PROPAGATING THIS MCS SSWWD ACROSS NE TX/SW AR BEFORE
WEAKENING...ALTHOUGH PORTIONS OF EXTREME NW LA CAN/T BE RULED OUT
COMPLETELY.

AFTERWARDS...THE SFC TROUGH REMAINS PROGGED TO SLOWLY DRIFT S INTO
EXTREME SE OK/NRN SECTIONS OF SW AR BY 12Z THURSDAY...AND SLOWLY
BACKDOORING SW INTO N LA/NE TX BY AFTERNOON BEFORE BECOMING
STATIONARY. THIS REMAINS CONSISTENT WITH THE AFTERNOON PROGS
TUESDAY...WITH THIS BNDRY LIKELY CONTRIBUTING TO COMPRESSIONAL
WARMING NEAR AND S OF IT OVER NE TX/N LA. IT IS POSSIBLE THAT LOW
LEVEL MOISTURE POOLING COULD BE AN ISSUE ALONG THIS BNDRY AS HAS
BEEN THE CASE TODAY FARTHER N...WHICH COULD RESULT IN HEAT INDICES
NEAR 105 DEGREES THURSDAY AFTERNOON. BUT GIVEN THE UNCERTAINTY AS
TO THE EFFECT OF THE ONGOING CONVECTION WILL HAVE ON THE CURRENT
AIR MASS...HAVE OPTED NOT TO INCLUDE A HEAT ADVISORY FOR PORTIONS
OF THE REGION. AS HAS BEEN THE CASE TODAY...THE SFC TROUGH MAY
FOCUS SCT CONVECTION THURSDAY AFTERNOON MAINLY OVER PORTIONS OF
EXTREME ERN TX/N LA. DEPENDING ON THE EXTENT OF INSTABILITY
PRESENT GIVEN THE COMPRESSIONAL WARMING/POTENTIAL LOW LEVEL
MOISTURE POOLING...CAN/T RULE OUT AN ISOLATED SVR STORM
THREAT...ALTHOUGH THIS POTENTIAL MAY BE MINIMIZED GIVEN THE LACK
OF AN UPPER LEVEL FOCUS/SLIGHTLY WEAKER BULK SHEAR. HAVE
MAINTAINED LOW CHANCE POPS S OF THE TROUGH...WITH SLIGHT CHANCE
POPS NEAR AND N OF IT...WITH ANY CONVECTION EXPECTED TO WIND DOWN
THURSDAY EVENING WITH THE LOSS OF HEATING.

AFTERWARDS...THE UPPER LEVEL RIDGE CENTERED OVER THE FOUR CORNERS
REGION WILL EXPAND E ACROSS THE PLAINS INTO THE MS VALLEY...DIALING
UP THE HEAT AND ELIMINATING RAIN CHANCES FOR THE WEEKEND. MAX
TEMPS SHOULD NEAR THE CENTURY MARK ESPECIALLY OVER E TX THIS
WEEKEND...WITH THE RIDGE EXPECTED TO SLOWLY RETROGRADE BACK TO THE
W EARLY NEXT WEEK IN RESPONSE TO THE NEXT LONGWAVE TROUGH THAT
WILL DIG SE ACROSS THE NRN PLAINS AND MS VALLEY. THIS TROUGH WILL
EVENTUALLY HELP TO USHER IN ANOTHER UNUSUAL JULY COOL FRONT LATE
MONDAY THROUGH TUESDAY. HOWEVER...IT APPEARS MOISTURE AND UPPER
LEVEL FORCING WILL BE LIMITED WITH THIS FROPA...ALTHOUGH COOLER
AND DRIER AIR SHOULD SPILL SWD FOR THE MID AND LATE WEEK
TIMEFRAME. BOTH THE GFS AND ECMWF ARE CONSISTENT THOUGH IN THE
DEVELOPMENT OF A SHORTWAVE TROUGH OVER THE SRN PLAINS
WEDNESDAY...WHICH MAY RESULT IN SCT CONVECTION AFFECTING THE
REGION BY THE END OF THE EXTENDED. THESE COOLER TEMPS LOOK TO
LINGER AS WE ENTER AUGUST.

PRELIMS TO FOLLOW BELOW...

15

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  74  96  75  96  75 /  20  30  10  10   0
MLU  72  93  70  93  73 /  20  30  10  10   0
DEQ  72  93  70  96  72 /  40  20  10  10   0
TXK  73  94  70  95  74 /  40  20  10  10   0
ELD  72  93  68  93  72 /  30  20  10  10   0
TYR  74  97  76  98  76 /  30  20  10  10   0
GGG  73  95  75  96  75 /  30  20  10  10   0
LFK  74  97  75  97  75 /  20  20  20  10   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

15
Hazardous weather outlook, Jul 23, 11:52 AM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1152 AM CDT WED JUL 23 2014

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-241200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1152 AM CDT WED JUL 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS
AFTERNOON AND EVENING OVER SOUTHEAST OKLAHOMA...SOUTHWEST
ARKANSAS...AND EXTREME NORTHEAST TEXAS...WELL IN ADVANCE OF A WEAK
SURFACE BOUNDARY THAT WILL SINK SLOWLY SOUTH ACROSS EASTERN
OKLAHOMA AND WESTERN ARKANSAS. THESE STORMS SHOULD ALSO DEVELOP
OVER CENTRAL ARKANSAS NEAR AN UPPER LEVEL DISTURBANCE...AND WILL
BUILD SOUTHWEST ACROSS THESE AREAS THIS AFTERNOON. ANOTHER
COMPLEX OF THUNDERSTORMS OVER SOUTHEAST KANSAS MAY BECOME ABSORBED
INTO THE SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS THUNDERSTORMS...AND
ACCELERATE SOUTHWEST ALONG THE INTERSTATE 30 CORRIDOR. THIS MAY
RESULT IN A SMALL SEVERE THUNDERSTORM COMPLEX CAPABLE OF PRODUCING
DAMAGING WINDS AND LOCALLY HEAVY RAINFALL THROUGH EARLY EVENING
BEFORE DIMINISHING WITH THE LOSS OF HEATING AND INSTABILITY.

ELSEWHERE...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL
BE POSSIBLE THIS AFTERNOON AND EARLY EVENING OVER NORTHCENTRAL
LOUISIANA AND POSSIBLY DEEP EAST TEXAS...ON THE BACKSIDE OF AN
UPPER LEVEL LOW PRESSURE SYSTEM OVER SOUTHEAST LOUISIANA. BRIEF
HEAVY RAINFALL AND LOCALLY GUSTY WINDS WILL BE POSSIBLE IN THE
STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
THURSDAY...NEAR A WEAK SURFACE BOUNDARY THAT MAY BECOME STATIONARY
OVER NORTHEAST TEXAS AND NORTH LOUISIANA. RAIN CHANCES WILL
DIMINISH FRIDAY THROUGH THE WEEKEND...AS AN UPPER LEVEL HIGH
PRESSURE SYSTEM BUILDS EAST INTO THE REGION...RESULTING IN
TEMPERATURES CLIMBING TO THE UPPER 90S TO NEAR 100 DEGREES. THIS
WILL RESULT IN HEAT INDICES RANGING FROM 100 TO 105 DEGREES THIS
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...MAY BE NEEDED THIS AFTERNOON AND EVENING OVER
NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...AND SOUTHWEST ARKANSAS.

15

In the hours before

Local storm report, Jul 23, 4:46 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
446 PM CDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     TSTM WND GST     3 W DE QUEEN            34.05N  94.40W
07/23/2014  M59 MPH          SEVIER             AR   ASOS

            DEQUEEN ASOS 51 KTS PEAK WIND

&&

EVENT NUMBER SHV1400442

25
Local storm report, Jul 23, 5:04 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
504 PM CDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     TSTM WND GST     HAWORTH                 33.84N  94.65W
07/23/2014  E67 MPH          MCCURTAIN          OK   TRAINED SPOTTER

&&

EVENT NUMBER SHV1400443

25
Local storm report, Jul 23, 5:09 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
509 PM CDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TSTM WND DMG     8 N DIERKS              34.24N  94.02W
07/23/2014                   HOWARD             AR   EMERGENCY MNGR

            STRONG WIND GUST BLEW DOWN PINE TREE... LIMBS DOWN...
            HEAVY RAIN - 2 EAST OF ATHENS

&&

EVENT NUMBER SHV1400444

25
Local storm report, Jul 23, 5:22 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
522 PM CDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       NASHVILLE               33.94N  93.85W
07/23/2014  E1.24 INCH       HOWARD             AR   TRAINED SPOTTER

            1.24 INCHES RAIN IN 10 MINUTES 5 MILES NORTH OF
            NASHVILLE CORINTH COMMUNITY

&&

EVENT NUMBER SHV1400445

25
Local storm report, Jul 23, 5:23 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
523 PM CDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     NASHVILLE               33.94N  93.85W
07/23/2014                   HOWARD             AR   CO-OP OBSERVER

            LIMBS BLOWN OFF TREES... POWER OUT

&&

EVENT NUMBER SHV1400446

25
Local storm report, Jul 23, 5:39 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
539 PM CDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     TSTM WND DMG     BROKEN BOW              34.03N  94.74W
07/23/2014                   MCCURTAIN          OK   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN ALL OVER CITY OF BROKEN BOW

&&

EVENT NUMBER SHV1400447

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 4:57 PM CDTSevere Thunderstorm WarningSHVBowie, Red River63 min
Jul 23, 5:00 PM CDTSevere Thunderstorm WarningSHVBowie60 min
Jul 23, 6:35 PM CDTSevere Thunderstorm WarningSHVCamp, Cass, Franklin, Gregg, Harrison, Marion and 5 more55 min
Jul 23, 4:16 PM CDTSevere Thunderstorm WarningSHVHoward, Little River, Sevier44 min
Jul 23, 5:33 PM CDTSevere Thunderstorm WarningSHVNevada27 min
Jul 23, 5:50 PM CDTSevere Thunderstorm WarningSHVColumbia, Hempstead, Lafayette, Little River, Miller, Nevada40 min
Jul 23, 6:22 PM CDTSevere Thunderstorm WarningSHVColumbia, Lafayette, Miller, Union53 min
Jul 23, 6:57 PM CDTSevere Thunderstorm WarningSHVUnion48 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.